# SDR Q2SA753008

- Difficulty date: January 9, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 120,284 hours, 23,744 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054577
- Part serial: 1256178
- Condition: Faulty
- Location: Cockpit
- Part time: 3,981 hours, 930 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK FAN IS BURNED UP.  SEVERE ELECTRICAL BURNING SMELL WHEN TURNED ON.  FOLLOW UP TO ASSIGNED DI 23969 - REMOVED AND REPLACED FLIGHT COMPARTMENT AIR RECIRCULATING FAN IAW B747 AMM 21-25-06, OPS CHECK GOOD.  THIS CLEARS DI 23969 - PLACARD REMOVED.
